Jump to content
CrazyBoards.org

laurita

Member
  • Content Count

    2
  • Joined

  • Last visited

About laurita

  • Rank
    Laurita

Profile Information

  • Gender
    Woman
  • Location
    Southwest US
  1. I had a thyroidectomy about 6 months ago and I'm on 200 mcg. Doctor wants to increase the dose because it is supposed to suppress cancer from returning. It makes me CRAZY.... crazier than I normally am. Up at night, nervous... so nervous and anxious... crabby, worried, the thoughts I usually think that aren't real I think more often, so I'm suspicious of everyone before I realize that that is one of those thoughts and tell my brain to shut up... of course it doesn't always listen. Anyways... I'm freaking right now which explains this rambling. Just took an ativan and hope it works soon. Also, heart palpitations from the levo. This really sucks.
  2. I recently had my thyroid removed. I'm taking levothyroxine and it is making anxiety worse. I've been following the site for information for quite awhile. I thought I'd join so I can find out more about the interactions of all of the other drugs I take (bipolar) with the levothyroxine.
×
×
  • Create New...